It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-22-2013, 03:15 AM   #1
Newbie
(female)
 
Join Date: Mar 2013
Location: U.S.A
Posts: 2
Tonysgurl HB User
Exclamation Tingling sensations from Phentermine?

Hi Everyone! I just started taking Phentermine two days ago. I have been having Tingly sensations in the back of my head, in my arm, and leg? And major headaches. Has anyone had this while taking this diet pill???? Is this normal?? This is my first time ever using a diet pill. :/ Thanks for any info!!!

Last edited by Tonysgurl; 03-22-2013 at 03:18 AM.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Effexor Meridia
Paxil
Phentermine
Potassium
  Prozac
Synthroid
Xenical
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



janewhite1 (8), slenderella (4), Kszan (3), hollns (3), Administrator (3), Jess75 (3), Lisa_P (3), JohnR41 (2), MysticDreams (2), Daisy65 (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 07:21 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!